MathSciNet Relay Station
MathSciNet bibliographic data
MR2244381 (2007d:76050) 76D03 (35Q35 76D05)
Iftimie, D.; Lopes Filho, M. C.; Nussenzveig Lopes, H. J. Two-dimensional incompressible viscous flow around a small obstacle. Math. Ann. 336 (2006), no. 2, 449–489.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement